# SDR SIMA20141117005

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 26,235 hours, 21,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMER FLASHLIGHT RED LIGHT DOESN'T STAY ON.  R & R CAPTAIN EMER FLASHLIGHT ASSEMBLY.  OPERATIONS TESTED OK IAW AMM 33-50-16.
